# SDR SWAA2019082636231

- Difficulty date: August 21, 2019
- Submitted: August 26, 2019
- Operation: Air carrier
- Aircraft: N7728D
- Make and model: Boeing 737-7BD
- Aircraft serial: 33925
- Aircraft time: 44,494 hours, 22,594 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EGRESS STRIP NEAR L1 DOOR LOOSE.   SECURED EGRESS STRIP PER AMM.
